Growth properties of subharmonic functions in the unit disk
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 4, p. 515-527
@article{ASNSP_1988_4_15_4_515_0,
     author = {Yamashita, Shinji},
     title = {Growth properties of subharmonic functions in the unit disk},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {4},
     year = {1988},
     pages = {515-527},
     zbl = {0701.31001},
     mrnumber = {1029852},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_4_515_0}
}
Yamashita, Shinji. Growth properties of subharmonic functions in the unit disk. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 4, pp. 515-527. http://www.numdam.org/item/ASNSP_1988_4_15_4_515_0/

[D] P.L. Duren, Theory of Hp spaces, Academic Press, New York, 1970. | MR 268655 | Zbl 0215.20203

[DT] P.L. Duren - G.D. Taylor, Mean growth and coefficients of H p functions, Illinois J. Math. 14 (1970), 419-423. | MR 259135 | Zbl 0194.38202

[GH] L. Gårding - L. Hörmander, Strongly subharmonic functions, Math. Scand. 15 (1964), 93-96; Correction, ibid., 18 (1966), 183. | MR 179373 | Zbl 0146.35403

[HK] W.K. Hayman - P.B. Kennedy, Subharmonic functions, Academic Press, London, 1976. | Zbl 0419.31001

[HL1] G.H. Hardy - J.E. Littlewood, A convergence criterion for Fourier series, Math. Z. 28 (1928), 612-634. | JFM 54.0301.03 | MR 1544980

[HL2] G.H. Hardy - J.E. Littlewood, Some properties of fractional integrals, II. Math. Z. 34 (1932), 403-439. | JFM 57.0476.01 | MR 1545260 | Zbl 0003.15601

[HL3] G.H. Hardy - J.E. Littlewood, Theorems concerning mean values of analytic or harmonic functions, Quart. J. Math. Oxford Ser. 12 (1941), 221-256. | MR 6581 | Zbl 0060.21702

[J] J.L.W. Jensen, Sur les fonctions convexes et les inégalités entre les valeurs moyennes, Acta Math. 30 (1906), 175-193. | JFM 37.0422.02

[P] I.I. Priwalow, Randeigenschaften Analytischer Funktionen, Deutscher Verlag der Wissenschaften, Berlin, 1956. | MR 83565 | Zbl 0045.34703

[R] T. Radó, Subharmonic functions, Springer-Verlag, Berlin, 1937 (Reprint: Chelsea Publ. Co., New York, 1949). | JFM 63.0458.05 | MR 344979

[S] E.D. Solomentsev, On some classes of subharmonic functions, Izv. Akad. Nauk SSSR 516 (1938), 571-582. | JFM 64.1162.02 | Zbl 0020.36404

[T] G.D. Taylor, A note on the growth of functions in H p, Illinois J. Math. 12 (1968), 171-174. | MR 219727 | Zbl 0168.03601

[Va] C. De La V ALLÉE POUSSIN, Sur l'intégrale de Lebesgue, Trans. Amer. Math. Soc. 16 (1915), 435-501. | JFM 45.0441.06 | MR 1501024

[Ve1 ] E. Vesentini, Variations on a theme of Carathéodory, Ann. Sc. Norm. Sup. Pisa 7 (1979), 39-68. | Numdam | MR 529475 | Zbl 0413.46039

[Ve2] E. Vesentini, Invariant distances and invariant differential metrics in locally convex spaces, Spectral Theory, Banach Center Publ., 8, Warsaw (1982), 493-512. | MR 738313 | Zbl 0505.32020

[Ve3] E. Vesentini, Complex geodesics and holomorphic maps, Inst. Naz. Alta Mat. Fran. Sev. Symp. Math. 26 (1982), 211-230. | MR 663034 | Zbl 0506.32008

[Y1] S. Yamashita, Hyperbolic Hardy class H1, Math. Scand. 45 (1979), 261-266. | MR 580604 | Zbl 0439.30023

[Y2] S. Yamashita, The hyperbolic M. Riesz theorem, Acta Sci. Math. 43 (1981), 141-146. | MR 621365 | Zbl 0467.30022

[Y3] S. Yamashita, On the Hardy-Littlewood maximal theorem, Intern. J. Math. & Math. Sci. 5 (1982), 715-720. | MR 679413 | Zbl 0506.30023

[Y4] S. Yamashita, Hardy norm, Bergman norm, and univalency, Ann. Polon. Math. 43 (1983), 23-33. | MR 727884 | Zbl 0552.30013

[Y5] S. Yamashita, Functions with Hp hyperbolic derivative, Math. Scand. 53 (1983), 238-244. | MR 745077 | Zbl 0543.30025

[Y6] S. Yamashita, Le principe de Phragmén-Lindelöf pour les fonctions de classe PL, C.R. Acad. Sci. Paris, 297 (1983), 325-326. | MR 732497 | Zbl 0544.31001

[Y7] S. Yamashita, Smoothness of the boundary values of functions bounded and holomorphic in the disk, Trans. Amer. Math. Soc. 272 (1982), 539-544. | MR 662051 | Zbl 0499.30026